# SDR HNAA2020060800167

- Difficulty date: June 7, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 46,154 hours, 43,194 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Potentiometer
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

STEERING INOP MESSAGE APPEARED AFTER HAND WHEEL RELEASED 5 ATTEMPTS AND MESSAGE STILL CAME UP. R&R LOAD POTENTIOMETER IN COCKPIT MX PANEL IAW AMM      32-50-05. OPS CHECK GOOD. OK FOR SERVICE.
